# SDR R61A201812301262

- Difficulty date: December 30, 2018
- Submitted: December 30, 2018
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 14,056 hours, 9,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION FWD WET AREA L.HAND SEAT TRACK BETWEEN FR.19 AND FR.20,REMOVED AND REPLACED WITH NEW FWD WET AREA L.HAND SEAT TRACK PER SRM51-40-08.APPLIED SURFACE PROTECTION FOR FASTENERS. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
